Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

hello after my last LMP which was on the 1st

hello after my last LMP which was on the 1st of october i started i spotting on 16th of the same month, on second i had sex with my boyfriend and i took fluconazole and spotting stopped and ever since have seen my menstral period and i always feeling lower abdominal cramp as if my period is coming but its not ,i dont if the fluconazole is causing delay or maybe am pregnant
Mon, 5 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
hello after my last LMP which was on the 1st